# SDR IPXA2024021625559

- Difficulty date: January 8, 2024
- Submitted: February 16, 2024
- Operation: Air carrier
- Aircraft: N288UP
- Make and model: Doug MD-11F
- Aircraft serial: 48540
- Aircraft time: 82,793 hours, 17,118 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Plate
- Part number: UNKNOWN
- Condition: Gouged
- Location: Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STR-WING I/B FLAP IB STOP PLATE IS GOUGED MARKED 84-19 REMOVE AND REPLACE STOP PLATE STR-WING I/B IB REF MD 11 SRM 51 -31-01
